| Catalog Number |
6000-670-000 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a case using the cranial guidance software, that the surface registration accuracy was off even after multiple attempts.There was a surgical delay of 5-10 minutes and the procedure was completed successfully with no adverse consequences.
Additional Manufacturer Narrative
Additional data: d4 g1, h4.H6 codes have been updated to reflect the conclusion of the investigation.
Event or Problem Description
No additional information.